# SDR CHQA20120331109

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 26,824 hours, 21,954 cycles
- Engine: Allsn AE3007A
- Engine time: 23,170 hours, 18,066 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1552
- Condition: Burned
- Location: Windsheild Heat
- Part time: 16,865 hours, 13,681 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AN ELECTRICAL ODOR WAS PRESENT IN THE COCKPIT DURING FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 WINDSHIELD HEAT CONTROLLER TO BE BURNED.  NR 2 WINDSHIELD HEAT CONTROLLER WAS REPLACED AND WIRE FROM THE WINDSHIELD HEAT CONTROLLER TO  THE RIGHT WINDSHIELD WAS ALSO REPLACED.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
